| Model Number |
SY60WF |
| Medical Device Problem Codes |
Break (1069); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported during intraocular lens (iol) implant procedure, the surgeon noticed that iol pitting was noticed in central area after implanting iol in the bag and haptic optic junction tear.Additional information was requested and received stating that the lens remained implanted.Postoperative optic haptic junction tear was not appreciated under slit lamp and pitting looked less evident as well.The patient is doing fine on postop day 1 and not noticing any symptoms, about to see him on pow 2 appointment.Patient had post crvo (central retinal vein occlusion) right eye, prognosis was poor.Vision was ok postoperatively.